| Model Number |
IPN917285 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use while preparing a pump to be used on a patient, the battery drains fast "about 20 minutes".No patient involvement.The issue was fixed by using a different pump.No impact to the patient, the patient status is reported as "great", no harm or injury.
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "pump automatically restarts" was not able to be confirmed as the iabp part was not returned for investigation.The customer supplied pictures and videos were reviewed and they showed erratic waveforms and were not related to this complaint.According to the event details, the battery was replaced.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description